# SDR N6WA2013031801

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 26,028 hours, 19,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALS LOUDLY.  CLEANED SEAL, OP'S CHECKED GOOD, NO DEFECTS NOTED.
